# SDR HNAA2023070300242

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 44,309 hours, 40,224 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, D

## Discrepancy

PACK 1 AND 2 VLV CLSD DURING CLIMB.                                                                                                                                                                FACT  02JUL23  14:08  CLT
 R&R'D 2 SLEEVES ON DSCV ON #1 SIDE AS REQUIRED AND 2 SLEEVES ON HEAT EXCHANGER GOING TO DSCV ON #2 SIDE. OPS CHECK GOOD. A/C OK FOR SERVICE
